| Catalog Number |
0406900000 |
| Medical Device Problem Code |
Unintended Electrical Shock (4018)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device delivered an unintended electrical shock.1 event had patient involvement; patient experienced an unintended electrical shock.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program. supplemental rationale 1 previously reported event is included in this follow-up record. product return status 1 device was not available for evaluation.H3 other text : device not available for evaluation.
Event or Problem Description